# SDR UALA2011081504336

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,175 hours, 14,827 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 94
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS AUDIO SELECT PANEL INOP.  AUDIO SELECT PANEL INOP.  REPLACED AUDIO SELECT PANEL PER MM.  OP CHECKS GOOD.
